# SDR AALA20120415003

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TIE-DOWN FITTING (TRACK) HAS AREAS OF CORROSION ALONG UPPER SURFACE STATIONS 793 TO 847 RIGHT BUTTLINE 14 (INBOARD OF CARGO DOOR OPENING).  REMOVED CORROSION AND INSTALLED REPAIR STRAP PER EA B737-53-022777.
